Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Continuous swelling, warmness on the calf with hardness and pain on a certain spot on lifting the calf. On Coumadin for a-fib. Signs of DVT?

My dad s left calf has been swollen for a couple days, noticeably more than the other. He states his calf feels hard and is painful in a certain spot when he lifts his toes to his nose . He also says it is slightly more warm than the other and a small slightly reddened spot. He currenlty is on coumadin for a-fib. Do you think this could be a DVT?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Your dad's symptoms of painful and swollen calf associated with red spots concerns me.

Deep vein thrombosis is a strong possibility and needs to be ruled out at the earliest. A visit to the Emergency room is warranted. He may be asked to undergo a Doppler scan of lower limb blood vessels and started on heparin injections. This needs to be performed as soon as possible. So rush to the ER.

Hope this helps.

I wish your father a speedy recovery

Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor